# SDR UIEA2025082701144

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 102,957 hours, 17,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AFT FUSELAGE SKIN DAMMAGE FWD OF AFT LOWER CARGO DOOR.  REPAIR TO DAMAGE AT FS 1802, STR 35R C/W IAW EO 4453C592 PART 1 CATEGORY C IAW SRM 53-00-01. REPEAT VISUAL INSP DUE EVERY 250 F/C. TRANSFERRED TO NON-MEL 237259. LP 1915290 M14: PERMANENT REPAIR CATEGORY B REPAIR ACCOMPLISHED ON FUSELAGE SKIN (P/N:65B07008-7) AS PER BMN TLS-TLS-26-0058 AND SCO-TLS-26-0010 AND APPROVED PER FAA FORM 8100-9 STAGE 1 & 2.  (W/O 146589 EO4453C592 9RTN 8017-1035) & NR  0007). NO FURTHER DEFECTS NOTED. DMI 237259 CLOSED.
